MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS PEEP AND CPAP; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS PEEP AND CPAP; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P300NUS
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device front cover was damaged, and the tidal volume was set to 500ml but tested at 635ml.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D3.Manufacturing plant address, city, postal code, country: corrected.D9.Date returned to mfg: 08-oct-2024.H6.Investigation codes: updated.Investigation summary: parapac plus kit without internal peep and cpap p300nus was sent for "front cover was damaged.The tidal volume was set to 500ml but tested at 635ml." damaged front cover was verified during visual inspection.Tidal volume problem was not able to be duplicated/replicated.Performed final test and tidal volume is working as intended, reading/counts were in the "lower" acceptable range.Tidal volume readings/counts were adjusted to the "mid/higher" range.Front panel, casework kit and label kit were replaced.The device passed all functional tests.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC PLUS PEEP AND CPAP
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
bijsterhuizen 22 ¿ 08
wijchen MN
NL 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20337743
Report Number3012307300-2024-10249
Device Sequence Number8024208
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public(01)35019315107270(11)150709
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown